# SDR ABXA9600165

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99196505
- Condition: Cracked
- Location: Fs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND AN EXISTING REPAIR ON THE INTERCOSTAL AT FS 420, L19R CRACKED.  REPAIRED IAW ABX REA D953-13439-MR.
